Annali di Matematica Pura ed Applicata

, Volume 6, Issue 1, pp 113–126 | Cite as

Sugli invarianti differenziali di una forma bilineare mista

  • V. Hlavaty
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. (1).
    T. Y. Thomas-Aristotle D. Michel:Differential invariants of affinely connected manifolds. (« Annals of Matematics », vol. 28, n. 2, pp. 196–236). Cfr. ancheO. Veblen:Invariants of quadratic differentialforms. (« Cambridge University Press », London, 1927).Google Scholar
  2. (1).
    Questa interpretazione geometrica della divergenza vettoriale è dovuta al sig.Dubourdier. Cfr.: Sur les congruences des courbes. « Rend. Acc. Lincei », vol. V, fasc. 4 (20 febbraio 1927) pp. 265–271.Google Scholar
  3. (1).
    Cisotti: Sopra le congruenze rettilinee solenoidali. « Rend. Acc. Lincei », vol. XIX, (20 marzo 1910) pp. 325–329.Google Scholar
  4. (1).
    T. Y. Thomas-Aristotle D. Michel:Differential invariants of affinely connected manifolds. (« Annals of Mathematics, vol. 28, n. 2, pp. 196–236). Cfr. ancheO. Veblen:Invariants of quadratic differentialforms. (« Cambridge University Press », London, 1927).Google Scholar

Copyright information

© Swets & Zeitlinger B. V. 1979

Authors and Affiliations

  • V. Hlavaty
    • 1
  1. 1.Praga

Personalised recommendations